| Model Number |
02.12.E0510FL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Joint Laxity (4526); Implant Pain (4561)
| Date of Event |
03/25/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 1 year and 4 months from the primary, the patient came in presenting anterior knee pain and instability and the cause is unknown.There was no trauma reported.The surgeon revised the patient`s natural patella and revised the 10mm insert to an 11mm insert to address the instability.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 30 march 2026.Gmk-spherika 02.12.E0510fl gmk-sphere tibial insert e-cross - flex 5l - 10mm (k202022) lot 2406202: (b)(4) items manufactured and released on 02-apr-2024.Expiration date: 19-mar-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: the surgeon revised liner height, which is a common practice to restore the joint stability, and resurfaced the patient's natural patella, which is a common practice in case of not patella resurfacing during primary surgery.There is no indication that any potential issue with the device may have caused or contributed to the event.